# SDR AALA20160705008

- Difficulty date: July 5, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 50,757 hours, 20,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654A000410
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AT RBL 13.84 BETWEEN BS 787 AND 807 HAS CORROSION ON EDGE AND FASTENER HOLES.   INSTALLED A NEW FLOOR SUPPORT IAW SRM 53-00-53-2R-3.
